# SDR 02FDEA00154

- Difficulty date: February 24, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01,1) ON FLOORBEAM UPPER CHORD BS 560, LBL 50.  REMOVED AND REPLACED FLOORBEAM PER SRM 53-10-8 FIG 8.
